# SDR ASAA2022032137745

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,836 hours, 8,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APP TO SEA BOTH FMC WENT BLANK BOTH ACARS RESET CAPTAINS CLOCK WENT BLANK. GROUNDED - YES. LEFT HAND FMC LOGGED 'PGM FAULT' LAST LEG, NO OTHER FAULTS LOGGED. ACCOMP B737-900 FIM 34-61 TASK 807, CKS GOOD. BOTH FMC'S OPS CK NML PER B737-900 AMM 34-61-00. GND VERIFICATION SUCCESSFUL. CLOCK CKS GOOD REF AMM 31-25-00. ACARS CKS GOOD REF AMM 23-27-00.
